T Nation

Injection Pain / Excess Blood


#1

I literally just did my (1ml/250mg) Test E injection. I have done it a few times without any issue, or any pain (23G 1.5in). I have actually come to enjoy injecting. This time when fully inserting into the glute, and pulling back on the plunger to check for any blood, as usual I only received a small bit of air and no blood- and then injected. As soon as I finished I had a very sharp pain, and I'm still in a surprising bit of pain.

I inspected the needle and saw that there was a small amount of blood trapped between the needle and the syringe, that I did not see when injecting. I'm bleeding from the injection site much more than normal (which is usually only a dot), and I seem to have injected a little lower than I usually do (but still in the correct quadrant).

I'm not one to be easily worried, but I have never had pain, or even the slightest amount of blood from injecting. I'm wondering if I should be concerned at all, or if there is anything I can do.

I'm guessing that I should be concerned, and that there is nothing I can do about it now. I will be back from the gym at 10ish, thanks for the feedback.


#2

There is nothing you can do.

It doesnt look good, i hope you have a good workout as it will probably be your last…

If you have time to send me your gear before you pop your clogs, then i would give it a good home.

okok… if you dont die then you can assume that it is likely you tore through a larger blood vessel during the injection and this caused pain and blood.

Make sure to be consistent in your site accuracy… a few inches in the wrong place is not the correct site and can cause serious problems.

Brook


#3

[quote] Brook wrote:
There is nothing you can do.

It doesnt look good, i hope you have a good workout as it will probably be your last…

If you have time to send me your gear before you pop your clogs, then i would give it a good home.

okok… if you dont die then you can assume that it is likely you tore through a larger blood vessel during the injection and this caused pain and blood.

Make sure to be consistent in your site accuracy… a few inches in the wrong place is not the correct site and can cause serious problems.

Brook[/quote]

lol at first even I was like…oh no the guy is going to die! lol

If you injected IV on accident you would know it by now, from what I know.

I agree with Brook and it sounds like you knicked or tore through a larger blood vessel on the way in or out. I’ve had blood spurt from my shoulders a few times now.

The glutes are not a place to be missing targets imo. The sciatic nerve does NOT sound cool to accidentally knick. lol

DG


#4

[quote] Brook wrote:
There is nothing you can do.

It doesnt look good, i hope you have a good workout as it will probably be your last…

If you have time to send me your gear before you pop your clogs, then i would give it a good home.

okok… if you dont die then you can assume that it is likely you tore through a larger blood vessel during the injection and this caused pain and blood.

Make sure to be consistent in your site accuracy… a few inches in the wrong place is not the correct site and can cause serious problems.

Brook[/quote]

I’m glad I haven’t died yet. I hopefully nicked a large blood vessel, I still feel sore but the pain has subsided a bit since injecting. I also don’t feel like I have a marble in my ass, and I still have a pulse. Both of which are good signs.

Is there any real reason I shouldn’t inject into the leg, which seems a lot easier than the glute? The only thing I can think of is the reported knee pain with Winstrol, which I’m not currently using.

Thanks for the humor though Brook…


#5

[quote]championrugby wrote:
Brook wrote:
There is nothing you can do.

It doesnt look good, i hope you have a good workout as it will probably be your last…

If you have time to send me your gear before you pop your clogs, then i would give it a good home.

okok… if you dont die then you can assume that it is likely you tore through a larger blood vessel during the injection and this caused pain and blood.

Make sure to be consistent in your site accuracy… a few inches in the wrong place is not the correct site and can cause serious problems.

Brook

I’m glad I haven’t died yet. I hopefully nicked a large blood vessel, I still feel sore but the pain has subsided a bit since injecting. I also don’t feel like I have a marble in my ass, and I still have a pulse. Both of which are good signs.

Is there any real reason I shouldn’t inject into the leg, which seems a lot easier than the glute? The only thing I can think of is the reported knee pain with Winstrol, which I’m not currently using.

Thanks for the humor though Brook…

[/quote]

I do vastus lateralus, glutes, shoulders. Just research the proper protocols and you should be fine. Imo Glutes are one of the more ‘risky’ sites because of the sciatic nerve and it seems to be the most common site. lol

Also I don’t follow your correlation with knee pain and winny…thats a joint issue cause by the drug itself, not necessarily the injection site. Oral winny can cause joint pain.

DG


#6

This post was flagged by the community and is temporarily hidden.


#7

[quote]bushidobadboy wrote:
If you consider that only the skin and the walls of blood vessels (not capillaries) are innervated with nociceptive (pain) receptors, you will realize the sharp pain you felt was you piercing a blood vessel. Some of that blood flowed back out of the injection hole when you withdrew the needle.

If a significant portion of the oil bolus entered into the systemic circulation, then you would have felt some shortness of breath and a little nausea.

BBB[/quote]

BBB, this brings up a question of curiosity. As we know your not suppose to inject gear IV, however what happens if you do? IE how does it make you sick/kill you?


#8

This post was flagged by the community and is temporarily hidden.


#9

[quote]Dirty Gerdy wrote:
I do vastus lateralus, glutes, shoulders. Just research the proper protocols and you should be fine. Imo Glutes are one of the more ‘risky’ sites because of the sciatic nerve and it seems to be the most common site.
[/quote]
I think I will give the vastus lateralus a try this tuesday.

[quote]bushidobadboy wrote:
If you consider that only the skin and the walls of blood vessels (not capillaries) are innervated with nociceptive (pain) receptors, you will realize the sharp pain you felt was you piercing a blood vessel. Some of that blood flowed back out of the injection hole when you withdrew the needle.
BBB[/quote]

Thanks bushido, didn’t know that only the the skin and blood vessels had pain receptors.

Btw I’m fine now, like it never even happened. Thanks for the information everyone.


#10

Damn, Bushido knows his shit.


#11

This post was flagged by the community and is temporarily hidden.